# SDR AALA202402214591

- Difficulty date: January 5, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53114236201
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING FASTENER HOLE H1 AT DOOR STOP FITTING #7  LOCATED AT FR 16 AND S16R. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
